← Return to Reclast side effects 🙁
Discussion
Osteoporosis & Bone Health | Last Active: Mar 14 12:55pm | Replies (24)
Comment receiving replies
Replies to "Has anyone had upper body itching after a first Reclast infusion?"
Connect

@roxanne1950 My first infusion was 5 years ago. I actually had a light rash that came out about 2-3 weeks later. Wasn't itchy. Did get the second infusion following year, no rash. I had other side effects, first year the worst(fatigue , little dizzy, very constipated) for about 4 weeks. each successive infusion, symptoms lessened greatly, maybe lasting 2 weeks then one week and 3-4 days for the 4th infusion. I knew to be aware of added intake of fiber and water for the constipation. My Endo told me SE's decrease with each successive infusion. (Anyway, I'm now on Forteo generic because my spine worsened. Side effects of that is another story, but I've hung in there with the worst of those lessening and some persisting. April makes 1 year. )